DOI 10.4070/kcj.2010.40.11.604
A case of chloroquine-induced cardiomyopathy that presented as sick sinus syndrome.
Аннотация
A 52-year-old woman with rheumatoid arthritis who had been treated with prednisone and hydroxychloroquine for >12 years presented with chest discomfort and a seizure. She was diagnosed with restrictive cardiomyopathy combined with sick sinus syndrome. A myocardial muscle biopsy was performed to identify the underlying cardiomyopathy, which showed marked muscle fiber hypertrophy, fiber dropout, slightly increased interstitial fibrous connective tissue, and extensive cytoplasmic vacuolization of the myocytes under light microscopy. Electron microscopy of the myocytes demonstrated dense, myeloid, and curvilinear bodies. The diagnosis of hydroxychloroquine-induced cardiomyopathy was made based on the clinical, hemodynamic, and pathologic findings. This is the first case report describing chloroquine-induced cardiomyopathy involving the heart conduction system.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.